# SDR AALA202407061966

- Difficulty date: July 5, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 12,378 hours, 97,833 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR EMERGENCY LIGHT IN SEATS 9H AND 10H INOPERATIVE. (FOUR CONSECUTIVES LAMPS). MAINTENANCE FOUND CONNECTOR P1 DISCONNECTED UNDER SHIELD. RECONECTED AND TESTED OK, PER WDM 33-51-58.
